How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Internist Your Own Question
Internist
Internist, Doctor (MD)
Category: Health
Satisfied Customers: 4766
Experience:  Board Certified in 2 Specialties, VERIFIED,American, trained and located in United States
13024878
Type Your Health Question Here...
Internist is online now
A new question is answered every 9 seconds

What does it mean if I have a lump in my throat I can swallow

This answer was rated:

What does it mean if I have a lump in my throat? I can swallow just fine - just always feels like there is something stuck there....
Pokamon

Where does it feel like something is stuck? In the upper part of your throat and the back of your mouth or in the lower part of your swallowing tube, your esophagus? How long has this been happening? Do you have any pain?
Hello,

Also any weight loss?
Customer: replied 8 years ago.
No pain at all. Has been going on about a month. I did start a daily asthma puffer about the same time. Used to only have to use the puffer when needed but doc changed it to two different types twice daily. It seems to be right at the base of my throat - where I can feel an indention at the base of my neck. No weight loss. I am diabetic with adult onset asthma. Low blood pressure, no neropathy. 5'11' about 225 lbs
Customer: replied 8 years ago.
Should say normal blood pressure....everyone who ever takes my bp says they wish everyone bp that good.
Hello again,

If there is no pain and food does not get stuck and you have no weight loss it is unlikely a mass lesion. That is to say a tumor or a growth. It is also unlikely that you have any nerve or muscular disorder causing difficulty swallowing. In view of the fact that you had this sensation since beginning the new inhaler, it would seem most likely that this is some type of reaction to the medication. It might be that a component of the inhalant or the medication is causing a slight irritation or allergic reaction that could be giving you the sensation you are having. From your description I would not be overly concerned about this. If it persists have your doctor take a look at it.

Please click "ACCEPT" (GREEN) so I can get credit for my work. Please take a moment to leave a POSITIVE feedback which is helpful to me. This response is for your information only and does not substitute for a visit to your doctor.
Internist and 6 other Health Specialists are ready to help you
Thank you.